Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 3 found articles
 
 
  An Algorithmic Approach to Optimal Asset Liquidation Problems
 
 
Title: An Algorithmic Approach to Optimal Asset Liquidation Problems
Author: Hinz, Juri
Yee, Jeremy
Appeared in: Asia-Pacific financial markets
Paging: Volume 24 (2017) nr. 2 pages 109-129
Year: 2017
Contents:
Publisher: Springer Japan, Tokyo
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 3 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands